Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Pittsburgh, PA

June 23, 2015Allegheny County, Beaver County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 23, 2015, 1:30 PM EDT for Allegheny County, Beaver County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 1:30 PM EDT (17:30 UTC)
Expired
Jun 23, 2015, 2:00 PM EDT
In force
30 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegheny County, PA, Beaver County, PA

The radar

The Pittsburgh radar (KPBZ), 9 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 1:17 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 5.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1125 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS51 KPBZ 231730
SVRPBZ
PAC003-007-231800-
/O.NEW.KPBZ.SV.W.0101.150623T1730Z-150623T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
130 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  NORTHWESTERN ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 200 PM EDT

* AT 130 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIDLAND...OR
  7 MILES EAST OF EAST LIVERPOOL...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MCCANDLESS TOWNSHIP...MOON TOWNSHIP...FRANKLIN PARK...ALIQUIPPA...
  HAMPTON TOWNSHIP...ROBINSON TOWNSHIP...ECONOMY...AMBRIDGE...
  WEXFORD...CORAOPOLIS...BADEN...SEWICKLEY...OHIOVILLE...HARMONY
  TOWNSHIP...GIBSONIA...MIDLAND...INDUSTRY...LEETSDALE...SHIPPINGPORT
  AND CONWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 

&&

LAT...LON 4062 7997 4047 8017 4058 8051 4065 8051
      4070 8046
TIME...MOT...LOC 1730Z 284DEG 34KT 4065 8044 

HAIL...0.75IN
WIND...60MPH
 
$$

24
1 follow-up statement
290 
WWUS51 KPBZ 231746
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
146 PM EDT TUE JUN 23 2015

PAC003-007-231800-
/O.CON.KPBZ.SV.W.0101.000000T0000Z-150623T1800Z/
BEAVER PA-ALLEGHENY PA-
146 PM EDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHERN BEAVER AND NORTHWESTERN ALLEGHENY COUNTIES...

AT 146 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARMONY
TOWNSHIP...OR OVER ALIQUIPPA...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCCANDLESS TOWNSHIP...MOON TOWNSHIP...FRANKLIN PARK...ALIQUIPPA...
HAMPTON TOWNSHIP...ROBINSON TOWNSHIP...ECONOMY...AMBRIDGE...
WEXFORD...CORAOPOLIS...BADEN...SEWICKLEY...HARMONY TOWNSHIP...
GIBSONIA...LEETSDALE...CONWAY...EDGEWORTH...BELL ACRES...
BRADFORDWOODS AND SEWICKLEY HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 

&&

LAT...LON 4062 7997 4047 8017 4057 8047 4063 8035
      4066 8025
TIME...MOT...LOC 1746Z 284DEG 34KT 4061 8024 

HAIL...0.75IN
WIND...60MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:47 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 23, 11:47 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1147 AM EDT TUE JUN 23 2015

.SYNOPSIS...
A CROSSING COLD FRONT WILL BRING THE CHANCE FOR SHOWERS AND
THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE...ON
TUESDAY. HIGH PRESSURE RETURNS WEDNESDAY. UNSETTLED...BUT LESS
HUMID WEATHER RETURNS FOR LATE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
EXPECT STORM INTENSITY TO PICK UP IN THE NEXT FEW HOURS AS
FURTHER DESTABILIZATION OCCURS. LATEST VIS SATELLITE PICTURE SHOWS
STABLE WAVE CLOUDS OVER NORTHERN WV...HOWEVER THOSE ARE BEING
ERADICATED ALLOWING PARCELS TO REACH THE LEVEL OF FREE CONVECTION.
DAMAGING WINDS STILL LOOK ON TRACK DURING THE EARLY TO MID
AFTERNOON TIME FRAME GIVEN AMOUNT OF SHEAR AND INSTABILITY
PRESENT. BAROCLINIC ZONE CONTINUES TO MOVE SOUTHEAST THROUGH NORTHERN
OHIO. WITH ITS PASSAGE OCCURRING DURING PRIME TIME HOURS OF EARLY
TO MID AFTERNOON...LOOK FOR STORMS TO CONGEAL INTO A LINE AND MOVE
SSE AROUND 40KTS. LIGHTNING PROGS SUPPORT STORMS WITH HIGHER THAN
NORMAL LIGHTNING FLASHES...SO ADDED FREQUENT LIGHTNING TO THE
WEATHER GRIDS ALONG WITH GUSTY WINDS. GIVEN RECENT SWOMCD...HIGH
PROBABILITY THAT WE WILL BE UNDER A WEATHER WATCH THIS AFTERNOON.

BULK SHEAR VALUES OF 45-50 KTS WITH SOME MODEST VEERING IS EVIDENT
ON NAM SOUNDINGS AHEAD OF THE FRONT. ADDITIONALLY...MODEL PWATS
SURGE TOWARD AND ABOVE 2 INCHES ALONG THE FRONT WITH CAPE VALUES
JUMPING TOWARD 2000 J/KG. THIS IS EVEN WITHOUT A STRONG SIGNAL FOR
CLEARING AHEAD OF THE FRONT. THAT SAID...SPC IS MAINTAINING THE
SLIGHT RISK FOR SEVERE THUNDERSTORMS...WHICH SEEMS WARRANTED. THE
MAIN THREAT DOES SEEM LIKELY TO BE DAMAGING WINDS...HOWEVER A
SPINNER OR TWO CANNOT BE RULED OUT GIVEN THE LOW LEVEL WIND FIELD
THAT SEEMS LIKELY TO BE CHARACTERISTIC OF THE PRE-FRONTAL
ENVIRONMENT. IN MUST BE NOTED...HOWEVER...THAT GFS/SREF SOLUTIONS
FAVOR THE FASTER FRONTAL MOVEMENT AND LACK OF DEEP CONVECTIVE
REDEVELOPMENT. BUT GIVEN THAT "THE TREND IS YOUR FRIEND"...THEY
HAVE LARGELY BEEN CONSIDERED THE LESS LIKELY SCENARIOS.

GIVEN A VERY WARM START TO THE DAY TODAY...AND STRONG MIXING
LIKELY...HIGHS SHOULD EASILY JUMP INTO THE 80S...MAKING THOSE 2000
J/KG CAPE VALUES EASY TO ATTAIN...EVEN WITHOUT STRONG ISOLATION.

MODEL AGREEMENT INCREASES GREATLY BEHIND THE FRONT...AS PWATS FALL
OFF A CLIFF AND LAYER RH VALUES DO LIKEWISE. POPS RAPIDLY WILL
FALL TO NEAR ZERO IN THE POST-FRONTAL ENVIRONMENT...AND DEWPOINTS
WILL LIKELY FALL OFF A CLIFF AS WELL. THIS WILL YIELD A
SUBSTANTIALLY NICER TUESDAY NIGHT AND WEDNESDAY AS THE SOUP WE
HAVE BECOME ACCUSTOMED TO FINALLY DEPARTS FOR AT LEAST A BRIEF
INTERLUDE.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
SURFACE HIGH PRESSURE WILL KEEP CONDITIONS DRY WEDNESDAY NIGHT
INTO EARLY THURSDAY MORNING...BUT ZONAL FLOW ALOFT MEANS TRANQUIL
WEATHER WILL BE FLEETING. A MID-LEVEL WAVE...ASSOCIATED WITH
CONVECTION OVER THE CORNBELT...WILL APPROACH THE GREAT LAKES BY
DAY BREAK THURSDAY. REMNANTS OF THE EARLIER CONVECTION WILL
APPROACH THE FORECAST AREA DURING A CLIMATOLOGICALLY UNFAVORABLE
TIME...AND SHOULD BE DISSIPATING ON ENTRANCE.

THURSDAY AFTERNOON SHOULD BRING A RE-INVIGORATION OF SHOWERS AND
THUNDERSTORMS ALONG THE NOSE OF THE LOW. IMPRESSIVE SHEAR VALUES
WILL EXIST ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA...NEAR
THE BASE OF THE WAVE. HOWEVER...REMNANT CLOUD COVER WILL QUELL THE
MORNING WARM-UP AND SERVE TO STABILIZE A MAJORITY OF THE FORECAST
AREA...DESPITE STEEPENING MID-LEVEL LAPSE RATES AS COOL AIR ALOFT
MOVES IN. THE SOUTHERN PERIPHERY OF THE FORECAST AREA WILL HAVE
THE BEST CHANCE TO HOLD SOME SUN...AND THUS THE BETTER OPPORTUNITY
TO DESTABILIZE. IF ANY STRONG TO SEVERE STORMS WERE TO EXIST
THURSDAY EVENING...THIS IS WHERE THEY WILL RESIDE.

FRIDAY THE UPPER-LEVEL FLOW FLATTENS WEST TO EAST AND THE WEAK
SURFACE LOW STAGNATES OVER THE OHIO RIVER VALLEY. THE RESULT IS
THAT MOISTURE NEVER CLEARS THE SOUTHERN 1/2 OF THE FORECAST
AREA...KEEPING RAIN CHANCES HIGHER THROUGH FRIDAY EVENING WITH
ANOTHER AFTERNOON FLARE-UP OF CONVECTION OVER THE HIGH TERRAIN OF
PA/WV/MD.
TAX

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
AN UPPER-LEVEL WAVE PASSING THROUGH THE WESTERN GREAT LAKES FRIDAY
NIGHT WILL SERVE TO AMPLIFY THE MERIDIONAL FLOW PATTERN.
PRECIPITATION CHANCES WILL CONTINUE INTO THE WEEKEND AS MOISTURE
ASSOCIATED WITH THE SURFACE LOW WILL LINGER...MAINLY ACROSS OUR
SOUTH. BY THE MIDDLE PART OF THE WEEKEND THE EASTERN CONUS TROF IS
IN FULL EFFECT WITH INCREASED CLOUD COVER RESULTING IN MODERATED
TEMPERATURE READINGS. GUIDANCE DIFFERS A BIT ON THE EXACT
EVOLUTION OF THE UPPER-LEVEL TROF...WITH THE WETTER GFS CUTTING
OFF THE LOW DIRECTLY OVERHEAD. REGARDLESS OF THE MINUTIAE...IT
APPEARS AS TROF WILL BE HERE TO STAY AS A RE-ENFORCING WAVE WILL
DIVE IN FROM THE NORTHWEST BY EARLY NEXT WEEK.
TAX

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
HIGH CONFIDENCE FORECAST OUTSIDE TIMING OF SHOWERS AND
THUNDERSTORMS THIS AFTERNOON WITH A COLD FRONT. ONGOING SHOWERS
WILL DEPART FKL AND DUJ BY 13-14Z LEAVING BKN MVFR OR VFR WEATHER
IN ITS WAKE. EXPECT CLOUDS TO BREAK UP THIS MORNING INTO THE
AFTERNOON HOURS AS IR SATELLITE PICTURE ILLUSTRATES CLOUD TOPS
WARMING OVER OHIO AND INDIANA. WITH SOME DAYTIME HEATING...THIS
WILL SET THE STAGE FOR A LINE OF STORMS TO DEVELOP BY EARLY
AFTERNOON SOUTH OF I-80/U.S. 422 MOVING SSE THROUGH EARLY
EVENING. STORMS LIKELY WILL DEVELOP ON SOUTHERN PERIPHERY OF
ONGOING ACTIVITY. BRIEF IFR VIS RESTRICTIONS ARE
FORECAST...HOWEVER WITH IT BEING SUCH SHORT DURATION...DID NOT
INCLUDE ANYTHING LOWER THAN MVFR IN THE TAF. IN FACT...MOSTLY
CARRIED VCTS UNTIL THINGS DEVELOP.

AFTER THE FRONT PASSES WINDS WILL SHIFT TO THE NORTH AND DRIER AIR
INFILTRATES THE REGION. THIS SHOULD OFFSET ANY FOG DEVELOPMENT
DURING THE OVERNIGHT HOURS.

.OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/...
RESTRICTIONS ARE POSSIBLE BY LATE WEEK WITH CROSSING LOW
PRESSURE.

&&

.CLIMATE...
THE OVERNIGHT LOW SO FAR HAS BEEN 77 DEGREES AT PITTSBURGH...THE
RECORD HIGH LOW FOR THIS DATE IS 76 SET WAY BACK IN 1888.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

NEAR TERM...98/FRIES
SHORT TERM...TAX
LONG TERM...TAX
AVIATION...98
CLIMATE...98
Hazardous weather outlook, Jun 23, 12:51 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1251 PM EDT TUE JUN 23 2015

OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-073-WVZ001-
002-241700-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-LAWRENCE-BUTLER-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-HANCOCK-BROOKE-
1251 PM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THIS IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE
MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ001-PAZ031-074>076-WVZ003-004-012-021>023-041-241700-
GARRETT-GREENE-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
1251 PM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THIS IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON.
THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THURSDAY WITH
DAMAGING WINDS BEING THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ007>009-015-016-241700-
MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-
1251 PM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

98

In the hours before

Special weather statement, Jun 23, 11:17 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1117 AM EDT TUE JUN 23 2015

PAZ016-023-231530-
JEFFERSON-INDIANA-
1117 AM EDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN INDIANA AND
SOUTHEASTERN JEFFERSON COUNTIES...

AT 1117 AM EDT...A STRONG THUNDERSTORM WAS NEAR PUNXSUTAWNEY...MOVING
EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
PUNXSUTAWNEY...BIG RUN...ROSSITER...CHERRY TREE...GLEN CAMPBELL AND
ANITA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4081 7909 4103 7896 4100 7880 4073 7881
TIME...MOT...LOC 1517Z 288DEG 49KT 4090 7893

24
Special weather statement, Jun 23, 11:19 AM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1119 AM EDT TUE JUN 23 2015

PAZ015-016-231545-
JEFFERSON-CLARION-
1119 AM EDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JEFFERSON AND EAST
CENTRAL CLARION COUNTIES...

AT 1119 AM EDT...A STRONG THUNDERSTORM WAS OVER CLARION...MOVING EAST
AT 45 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLARION...BROOKVILLE...REYNOLDSVILLE...SYKESVILLE...FALLS CREEK...
STRATTANVILLE...SUMMERVILLE...LIMESTONE...SHIPPENVILLE...CORSICA...
SIGEL AND FISHER.

THIS INCLUDES  INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 56
AND 96.

LAT...LON 4120 7871 4120 7877 4113 7880 4100 7881
      4119 7952 4120 7952 4133 7945 4121 7871
TIME...MOT...LOC 1519Z 277DEG 40KT 4123 7938

24
Special weather statement, Jun 23, 12:00 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1200 PM EDT TUE JUN 23 2015

PAZ013-014-231630-
LAWRENCE-BUTLER-
1200 PM EDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUTLER AND NORTHEASTERN
LAWRENCE COUNTIES...

AT 1200 PM EDT...A STRONG THUNDERSTORM WAS NEAR SLIPPERY ROCK...OR 12
MILES NORTHWEST OF BUTLER...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUTLER...HOMEACRE-LYNDORA...SHANOR-NORTHVUE...MERIDIAN...SLIPPERY
ROCK...MEADOWOOD...PROSPECT...PLAIN GROVE TOWNSHIP...EAST BUTLER...
WEST LIBERTY...HARLANSBURG...PORTERSVILLE...KARNS CITY...WEST
SUNBURY...HOOKER...ROSE POINT PARK...MORAINE STATE PARK...COOPER'S
LAKE CAMPGROUND AND MCCONNELLS MILL.

LAT...LON 4109 8012 4107 8010 4108 8008 4100 7973
      4082 7983 4097 8031 4111 8019
TIME...MOT...LOC 1600Z 290DEG 44KT 4097 8008

24
Local storm report, Jun 23, 12:51 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1251 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HEAVY RAIN       NEW CASTLE              39.89N  81.08W
06/23/2015  M2.40 INCH       BELMONT            OH   PUBLIC

            STORM TOTAL RAINFALL. OCCURRED NEAR INTERSECTION OF
            ROUTE 168 AND ROUTE 108.

&&

EVENT NUMBER PBZ1501987
Local storm report, Jun 23, 12:53 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1253 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     TSTM WND DMG     1 S FRIZZLEBURG         41.07N  80.45W
06/23/2015                   LAWRENCE           PA   EMERGENCY MNGR

            TREE DOWN ACROSS THE ROAD NEAR HILLSVILLE ROAD AND
            BEECHWOOD BLVD.

1139 AM     FLOOD            NORTH EDINBURG          41.03N  80.43W
06/23/2015                   LAWRENCE           PA   EMERGENCY MNGR

            ROADWAY FLOODING AT HARBOR EDINBURG ROAD AND W STATE
            STREET.

1141 AM     TSTM WND DMG     1 WSW MAYVILLE          41.08N  80.34W
06/23/2015                   LAWRENCE           PA   EMERGENCY MNGR

            TREE DOWN BLOCKING THE ROAD NEAR LINDSEY ROAD AND
            MERCER ROAD.

1142 AM     TSTM WND DMG     SUNSET VALLEY           41.07N  80.31W
06/23/2015                   LAWRENCE           PA   EMERGENCY MNGR

            TREE DOWN BLOCKING THE ROAD IN 200 BLOCK OF BOWDEN
            ROAD.

1146 AM     TSTM WND DMG     1 S EASTBROOK           41.03N  80.28W
06/23/2015                   LAWRENCE           PA   EMERGENCY MNGR

            POWER LINES DOWN NEAR CAMERON ROAD AND PATTON ROAD.

&&

EVENT NUMBER PBZ1501988
EVENT NUMBER PBZ1501989
EVENT NUMBER PBZ1501990
EVENT NUMBER PBZ1501991
EVENT NUMBER PBZ1501992

KRAMAR
Local storm report, Jun 23, 1:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
125 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND DMG     BLAWNOX                 40.49N  79.86W
06/23/2015                   ALLEGHENY          PA   SOCIAL MEDIA

            RIDC EAST.

&&

EVENT NUMBER PBZ1501993

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 4:45 AM EDTSpecial Weather StatementPBZMercer, Venango60 min
Jun 23, 5:33 AM EDTSpecial Weather StatementPBZClarion, Forest27 min
Jun 23, 5:57 AM EDTSpecial Weather StatementPBZClarion, Jefferson63 min
Jun 23, 7:29 AM EDTSpecial Weather StatementPBZJefferson31 min
Jun 23, 7:53 AM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson22 min
Jun 23, 8:17 AM EDTSpecial Weather StatementPBZJefferson13 min
Jun 23, 8:35 AM EDTSpecial Weather StatementPBZLawrence55 min
Jun 23, 9:42 AM EDTFlash Flood WarningPBZLawrence3 hr
Jun 23, 9:57 AM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence37 min
Jun 23, 10:24 AM EDTSevere Thunderstorm WarningPBZArmstrong, Butler39 min
Jun 23, 10:44 AM EDTAreal Flood AdvisoryPBZVenango2 hr
Jun 23, 11:17 AM EDTSpecial Weather StatementPBZIndiana13 min
Jun 23, 11:19 AM EDTSpecial Weather StatementPBZClarion, Jefferson26 min
Jun 23, 11:32 AM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer28 min
Jun 23, 12:00 PM EDTSpecial Weather StatementPBZButler30 min
Jun 23, 12:02 PM EDTAreal Flood AdvisoryPBZLawrence118 min
Jun 23, 12:10 PM EDTAreal Flood AdvisoryPBZAllegheny2 hr
Jun 23, 12:36 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland24 min
Jun 23, 12:38 PM EDTFlash Flood WarningPBZLawrence3 hr
Jun 23, 12:47 PM EDTAreal Flood AdvisoryPBZButler3 hr
Jun 23, 12:57 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland48 min
Jun 23, 1:32 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana43 min
Jun 23, 1:34 PM EDTAreal Flood AdvisoryPBZArmstrong116 min
Jun 23, 1:35 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland25 min
Jun 23, 1:37 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Westmoreland38 min
Jun 23, 1:51 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Westmoreland24 min
Jun 23, 1:56 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland19 min
Jun 23, 1:59 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland2 hr
Jun 23, 2:13 PM EDTSevere Thunderstorm WarningPBZIndiana17 min
Jun 23, 2:15 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland30 min
Jun 23, 2:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington41 min
Jun 23, 2:25 PM EDTFlash Flood WarningPBZArmstrong, Indiana, Westmoreland3 hr
Jun 23, 2:43 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland17 min
Jun 23, 2:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington52 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningPBZAllegheny, Indiana, Westmoreland39 min
Jun 23, 3:03 PM EDTSevere Thunderstorm WarningPBZWashington42 min
Jun 23, 3:16 PM EDTFlash Flood WarningPBZAllegheny, Washington3 hr
Jun 23, 3:16 PM EDTSevere Thunderstorm WarningPBZGreene29 min
Jun 23, 3:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland56 min
Jun 23, 3:28 PM EDTAreal Flood WarningPBZLawrence6 hr
Jun 23, 4:14 PM EDTSevere Thunderstorm WarningPBZFayette31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.